American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32U35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Pascal J. Thomas and Nguyen Van Trao. Discontinuity of the Lempert function of the spectral ball. Proc. Amer. Math. Soc. 138 (2010) 2403-2412. MR 2607870.
Abstract, references, and article information
View Article: PDF

[2] Nikolai Nikolov, Peter Pflug and Pascal J. Thomas. Lipschitzness of the Lempert and Green functions. Proc. Amer. Math. Soc. 137 (2009) 2027-2036. MR 2480284.
Abstract, references, and article information
View Article: PDF

[3] Thomas Bloom. Weighted polynomials and weighted pluripotential theory. Trans. Amer. Math. Soc. 361 (2009) 2163-2179. MR 2465832.
Abstract, references, and article information
View Article: PDF

[4] Filippo Bracci, Giorgio Patrizio and Stefano Trapani. The pluricomplex Poisson kernel for strongly convex domains. Trans. Amer. Math. Soc. 361 (2009) 979-1005. MR 2452831.
Abstract, references, and article information
View Article: PDF

[5] Dan Coman. Entire pluricomplex Green functions and Lelong numbers of projective currents. Proc. Amer. Math. Soc. 134 (2006) 1927-1935. MR 2215761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Zbigniew Blocki. The Bergman metric and the pluricomplex Green function. Trans. Amer. Math. Soc. 357 (2005) 2613-2625. MR 2139520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dan Coman, Norman Levenberg and Evgeny A. Poletsky. Quasianalyticity and pluripolarity. J. Amer. Math. Soc. 18 (2005) 239-252. MR 2137977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Witold Jarnicki. Möbius function of coordinate hyperplanes in complex ellipsoids. Proc. Amer. Math. Soc. 132 (2004) 3243-3250. MR 2073298.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Evgeny A. Poletsky. Approximation of plurisubharmonic functions by multipole Green functions. Trans. Amer. Math. Soc. 355 (2003) 1579-1591. MR 1946406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Frank Wikström. Non-linearity of the pluricomplex Green function. Proc. Amer. Math. Soc. 129 (2001) 1051-1056. MR 1712869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1